We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
My question is a bit specific. So I didn't want to post under anyone else's questions when they too are seeking answers. I have been on the pill (loestrin 24 fe) for about 3 years. This past month I had a lot going on and took my pill at varying times.. then the Friday and Saturday of week 3 I missed. When I realized Sunday morning I took 2 pills and then 2 the next day and finished out pack on Tuesday without even bothering to check my pamphlet (another words I didn't do what the instructions suggest which was to finish the pack and throw away the sugar pills and start a new pack immediately with no break in active pills). Instead I started a new pack the following Sunday (2 days ago). I got a little withdrawal spotting (brown old blood) on Monday & Tuesday of last week likely because I missed those few days.
The past few days (last night and a little this am) I have had slight cramping. It comes and goes and it's not bad more annoying also it feels more like a pulling cramp sometimes more towards the left side. I was thinking its just my body starting this pack but i dont usually get cramps on my pill and now I'm thinking if when I missed those pills I did happen to ovulate then what I am feeling could be implantation cramping. We did "do it" lol around the time of the missed pills (1 day before Fridays if I remember correctly and also Sunday and Monday after I realized it). Sorry if any of this is
I'm just wondering could I be pregnant? it's probably still too early to test so I just wanted to see what others think. Honestly we would love to have a baby.. we were going to wait a couple more years but it would still be wonderful if it happened now. Also I don't get a period on my pill so if I'm waiting for that as a sign I will be waiting a long time! It might be just paranoia/wishful thinking? Does anyone think its possible?
Last edited by Velma0708; May 1st, 2012 at 08:30 PM.
Reason: Title was misleading
Missing pills during week three definitely makes it a possibility. And a lot of women do experience cramping during implantation. That said, missing pills and doubling up on doses, etc., can also cause your body to do some weird things. But it sounds like it's been about a week and a half since the missed pills. If so, you might be able to test now. Good luck!
~ Thank you Alethia for my beautiful siggy!~
Married to Michael since 6/17/05, DS James 3/14/06 and DD Maya 6/2/08
8/31/07 ~ 7/19/11 ~ 9/20/11 ~ 1/24/13
I'm not sure about the pills but cramping is possible during implantation. I am approx 6 dpo and last night woke up with the baby and had cramps that felt pulling and menstual like....implantation?! Hmmmm....
Stefanie, Wife to Paul, Mom to cailyn (12), caleigh (11), cameron (10) christopher (8), Lilly (3) and Emma(1)
3/12/12 5/9/12 7/05/2012 1/24/13
I'm also unsure about the pills since I've never taken them before. But when I implanted I had two really sharp twinges/pains on the right side. I have been cramping slightly ever since and I am indeed pregnant. So if you've been feeling that or something similar and AF doesn't show up in a week I would say you are preggers. However you should take a test in a day or two just to make sure.
I tested today with a cheapo dollar store test (which I have read are very sensitive) but it was negative. Its very possible it is just too early so I bought a few just in case and will retest on Saturday or Sunday. Since I tested at like 1 it wasn't first am either.. Today warning - i had a creamy white discharge which I know can also follow implantation. It could also however be the estrogen in my pill. I know the pill can make everything wonky sometimes but I don't know, I just feel a bit different. I was estimating today would be about 10 dpo if it happened but I could have been wrong or I might just not have enough hormone to detect, or I'm NUTS!! Although from your responses I feel like I have a legitimate cause for my insanity so I don't feel so bad about it!
Update: Also have a massive headache something that rarely happens to me.. Oh poo I think I'm actually giving myself symptoms now!
Last edited by Velma0708; May 2nd, 2012 at 02:32 PM.
Just an update.. I swear something is going on.. It could def be all in my head but even dh said something along the lines of do you think maybe your pregnant because I really don't normally have these problems. I have a terrible headache which never usually happens and the cramping is pretty much gone except for some random pulling feeling off to one side in my pelvic area.. I cried last night for absolutely NO reason and have been noticeably frequenting the bathroom. Very vivid dreams and mild breast soreness also make the list. I think I might jump the gun and test tomorrow am since if I'm feeling this way and thats the reason then I may have enough detectable hormone at this point.
Last edited by Velma0708; May 3rd, 2012 at 04:58 PM.
generally YES you could be pregnant, and given that you have taken the pill irregularly, it is logical to think that "it" might have happened. Yet, it could also be that your body is a bit "upset" by all the taking and forgetting-to-take stuff. After all, it is all about hormones, and your body might be a bit confused. The cramps could therefore also be a "psycho-somatic" symptom - your brain might be playing tricks to you and you stress yourself too much which can lead to cramps. As you said, you have taken the pill for three years, it would be quite special to get pregnant so fast - but it is of course possible.